Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pregnant, leg blisters like heat rashes. What is the treatment and precautions for this?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions

My wife is preganant and in the 9th month. She has got lot of blisters in legs. seems like those are heat rashes. She is in Mangalore and it is very hot and humid there. Please advise a treatment for this.
Posted Sun, 17 Jun 2012 in Pregnancy
Answered by Dr. Pragnesh Vachharajani 19 minutes later

Thanks for posting your query.

Blister in leg may or may not be due to heat. There are chances of some infection also due to heat or something else.

In pregnancy prompt diagnosis and treatment of even minor aliment is must.

I would request you to consult a family physician/gynaecologist there and get her examined.

Local skin infections in initial days respond well to local antibiotics.Some of the infections are rapidly progressing and contagious so that they may spread to other parts of body.

If the doctor feels that this is due to hear he will advise something related to that. But examination is must.

So please do not ignore this and take her to a doctor.

I hope this helps.

Wishing her all the best of health for the time to come.


Above answer was peer-reviewed by
Follow-up: Pregnant, leg blisters like heat rashes. What is the treatment and precautions for this? 2 days later
Hi Doctor,

My wife had been to doctor in Mangalore and he has prescribed 1)Persivate Cream and 2) Chlorpheniramine tab 4mg.

I could not go with her to the doctor as I am in Mumbai. I have certain queries like
1) What is the reason for these rashes?
2) What precaution should be taken so that this heals faster and does not come again?
3) Any restriction on any food or any food that might help heal faster?
Looking at the medicine would you be able to identify the problem and answer my queries? Please advise.

Thank you
Answered by Dr. Pragnesh Vachharajani 30 minutes later

Good to hear from you again.

It is good that she had been to doctor and taken treatment.

From medicines and problem that she had, it seems that she is having some allergic skin condition.

This can be due to extreme heat, contact allergy to something, dry skin conditions due to pregnancy etc.

No special precautions or modification in diet is needed. Just ask her to complete the treatment as advised and go for follow up.

Please ask her to avoid applying the cream without doctor’s advice after this gets controlled.

Medicines in pregnancy need to be taken only in doses as advised.

I hope this helps and clarify your concerns.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor